2 Comments

  1. kara

    I am tapering down on Sub. At first I was taking 32mg per day! I don’t know why my doc started me so high. Anyway I went down to 8mg on my own with no problems within 4 weeks. I stayed at that dose a long time. I’ve been on it for a couple of years. Now, for the last 2 weeks I have been taking 4mg. I don’t think I’m having withdrawals per se, but things are different. Not bad, though. It’s actually ok, some of the issues I had with the sub are gone. Anyway, the last 3 days when I take my pill I actually feel kind of buzzed. Is that normal? Is that an indication that I can move down to 2mg to get rid of the buzzed feeling and just feel normal (as in no withdrawals, but no buzz either)? I haven’t read of anyone who actually had this happen. Any guesses on why this ocurred from a medical standpoint?

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.